# SDR UPS01836202

- Difficulty date: June 6, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1150 AT LONG 33R BANANA FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755847 AND SRM 51-1-20D.
